Processing math: 100%

C. Boldrighini

Search this author in Google Scholar


Articles: 1

Weak dependence for a class of local functionals of Markov chains on Zd

C. Boldrighini, A. Marchesiello, C. Saffirio

↓ Abstract   |   Article (.pdf)

MFAT 21 (2015), no. 4, 302-314

302-314

In many models of Mathematical Physics, based on the study of a Markov chain ˆη={ηt}t=0 on Zd, one can prove by perturbative arguments a contraction property of the stochastic operator restricted to a subspace of local functions HM endowed with a suitable norm. We show, on the example of a model of random walk in random environment with mutual interaction, that the condition is enough to prove a Central Limit Theorem for sequences {f(Skˆη)}k=0, where S is the time shift and f is strictly local in space and belongs to a class of functionals related to the H\"older continuous functions on the torus T1.


All Issues